This paper is devoted to the study of nonlinear fractional differential equation involving Caputo fractional derivative of order $2
Fractional differential equation, Caputo fractional derivative, Riemann--Liouville fractional integral, Banach fixed point theorem, Schaefer's fixed point theorem, nonlinear alternative for single valued maps
AKRAM, GHAZALA and ANJUM, FAREEHA
"Existence and uniqueness of solution fordifferential equation of fractional order $2,"
Turkish Journal of Mathematics: Vol. 42:
5, Article 17.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss5/17